| Catalog Number |
SRX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "intracapsular rupture" and "baker grade: 1" confirmed via ultrasound.Later healthcare professional reported "echogenic intracapsular fluid".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, d.6b, h.6.
Event or Problem Description
Healthcare professional reported "intracapsular rupture" and "baker grade: 1" confirmed via ultrasound.Later healthcare professional reported "echogenic intracapsular fluid".This record is for the right side.Device was explanted and replaced.Device has been discarded.